# SDR ASMF201207009

- Difficulty date: July 31, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Aircraft time: 39,306 hours, 6,182 cycles
- Engine: Ge GE9094B
- Engine time: 31,741 hours, 5,173 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Punctured
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK,  DAMAGE WAS DETECTED IN THE NOSE COWLING SKIN ACOUSTIC PANEL OF THE LT ENGINE, A PUNCTURE 1 X 0.75 INCH BEING OUT OF LIMITS IAW SRM 54-11-01. THE DAMAGE WAS REPAIRED IAW AMX-12-0324-02B, TESTED CORRECT.
